Universidad Complutense de Madrid
E-Prints Complutense

Performance analysis and optimal control of the Geo/Geo/c queue

Impacto

Downloads

Downloads per month over past year

Artalejo, Jesús R. and Hernández-Lerma, O. (2003) Performance analysis and optimal control of the Geo/Geo/c queue. Performance Evaluation, 52 (1). pp. 15-39. ISSN 0166-5316

[img] PDF
Restringido a Repository staff only

252kB

Official URL: http://www.sciencedirect.com/science/article/pii/S016653160200161X


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

Discrete-time multiserver queues have been used for many years to investigate the behavior of communication and computer systems in which time is slotted. In this paper, we consider the discrete-time Geo/Geo/cqueue. We first develop an efficient recursive procedure to obtain the steady-state probabilities and prove the convergence to the continuous-time counterpart. We also deal with the infinite-horizon discounted cost criterion for the arrival and service rate control problems. Optimal stationary policies and value functions are determined. This allows us to compare both control problems.


Item Type:Article
Additional Information:

The authors thank the referee for his comments on an earlier version of this paper. It was finished during
a visit of O. Hernández-Lerma to Madrid which was supported by the Secretaria General Técnica del Ministerio de Educación y Cultura. This research was also supported by the projects CONACyT 37355-E and PB98-0837.

Uncontrolled Keywords:Discrete queues; Multiple servers; Optimal control; Steady-state distribution
Subjects:Sciences > Mathematics > Operations research
ID Code:15729
Deposited On:22 Jun 2012 08:22
Last Modified:06 Aug 2018 08:34

Origin of downloads

Repository Staff Only: item control page